A nonlinear oblique derivative boundary value problem for the heat equation. Part 2 : singular self-similar solutions
Annales de l'I.H.P. Analyse non linéaire, Tome 16 (1999) no. 6, pp. 691-724
Cet article a éte moissonné depuis la source Numdam
@article{AIHPC_1999__16_6_691_0,
author = {Mehats, Florian and Roquejoffre, Jean-Michel},
title = {A nonlinear oblique derivative boundary value problem for the heat equation. {Part} 2 : singular self-similar solutions},
journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
pages = {691--724},
year = {1999},
publisher = {Gauthier-Villars},
volume = {16},
number = {6},
mrnumber = {1720513},
zbl = {0945.35047},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPC_1999__16_6_691_0/}
}
TY - JOUR AU - Mehats, Florian AU - Roquejoffre, Jean-Michel TI - A nonlinear oblique derivative boundary value problem for the heat equation. Part 2 : singular self-similar solutions JO - Annales de l'I.H.P. Analyse non linéaire PY - 1999 SP - 691 EP - 724 VL - 16 IS - 6 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPC_1999__16_6_691_0/ LA - en ID - AIHPC_1999__16_6_691_0 ER -
%0 Journal Article %A Mehats, Florian %A Roquejoffre, Jean-Michel %T A nonlinear oblique derivative boundary value problem for the heat equation. Part 2 : singular self-similar solutions %J Annales de l'I.H.P. Analyse non linéaire %D 1999 %P 691-724 %V 16 %N 6 %I Gauthier-Villars %U http://geodesic.mathdoc.fr/item/AIHPC_1999__16_6_691_0/ %G en %F AIHPC_1999__16_6_691_0
Mehats, Florian; Roquejoffre, Jean-Michel. A nonlinear oblique derivative boundary value problem for the heat equation. Part 2 : singular self-similar solutions. Annales de l'I.H.P. Analyse non linéaire, Tome 16 (1999) no. 6, pp. 691-724. http://geodesic.mathdoc.fr/item/AIHPC_1999__16_6_691_0/
